Sumatriptan: Any Effects, Good or Bad?

Discussion in 'Support' started by Mand b, Jan 25, 2016.

tinnitus forum
    1. Mand b

      Mand b Member

      Tinnitus Since:
      11/10
      Has anyone taken this medication before for Migraine? If so did it have any affect good or bad? Is it ototoxic to the ears? ENT wants me to take it when I feel dizzy or head pressure to rule out Migraine. The consultant said it won't make my Tinnitus any worse but I am not so sure. Having a hard time with Tinnitus so don't want to make it any worse or my hearing for that matter. Thanks in advance for the replies x
       
    2. Steven Dicker

      Steven Dicker Member

      Tinnitus Since:
      3/15
      Migraines make my T worse (or vise versa). When I take Sumatriptin upon onset of migraine, my T decreases dramatically. Taking it without a migraine has no effect on my T.
       
    3. Theadora

      Theadora Member

      Tinnitus Since:
      As long as I can remember.
      Cause of Tinnitus:
      Meningitis
      I have had Tinnitus all my life. It's a lower baseline, so it hasn't been too bothersome. I have taken Sumatriptian for about 5 or 6 yrs and noticed absolutely no change in my Tinnitus. My ear problems lately have made the T worse and I still take Sumatriptian. I can't say that it's made a difference now, either. I was checking around to see if anybody else was affected.
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.